×

A torsion theory for Abelian categories. (English) Zbl 0138.01801


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Balcerzyk, On classes of abelian groups, Fund. Math. 51 (1962/1963), 149 – 178. · Zbl 0213.30801
[2] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. · Zbl 0091.02704
[3] P. Freyd, Abelian categories, Mimeographed Notes, Columbia Univ., New York, 1962. · Zbl 0202.32402
[4] Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323 – 448 (French). · Zbl 0201.35602
[5] Enzo R. Gentile, Singular submodule and injective hull, Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 (1962), 426 – 433. · Zbl 0106.25403
[6] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119 – 221 (French). · Zbl 0118.26104
[7] Akira Hattori, A foundation of torsion theory for modules over general rings, Nagoya Math. J. 17 (1960), 147 – 158. · Zbl 0117.02202
[8] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. · Zbl 0088.38803
[9] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. · Zbl 0057.01901
[10] Lawrence Levy, Torsion-free and divisible modules over non-integral-domains, Canad. J. Math. 15 (1963), 132 – 151. · Zbl 0108.04001 · doi:10.4153/CJM-1963-016-1
[11] J.-M. Maranda, Injective structures, Trans. Amer. Math. Soc. 110 (1964), 98 – 135. · Zbl 0121.26601
[12] Eben Matlis, Modules with descending chain condition, Trans. Amer. Math. Soc. 97 (1960), 495 – 508. · Zbl 0094.25203
[13] E. J. Peake, Jr., Serre classes of Abelian groups, Doctoral dissertation, New Mexico State Univ., University Park, N. M., 1963.
[14] Carol Peercy Walker, Relative homological algebra and Abelian groups, Illinois J. Math. 10 (1966), 186 – 209. · Zbl 0136.25601
[15] E. A. Walker, Quotient categories and quasi-isomorphisms of Abelian groups, Proc. Colloq. Abelian Groups (Tihany, 1963) Akadémiai Kiadó, Budapest, 1963, pp. 147 – 162.
[16] E. A. Walker and C. Walker, Quotient categories and rings of quotients (to appear). · Zbl 0202.32401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.